# SDR AALA202208039822

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 61,652 hours, 35,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Release Pin
- Condition: Disengaged
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING EMERGENCY EXIT SHOWING NOT ARMED ON DOORS PAGE. **SUPPLEMENTAL REPORT FOR AALA202208029822: FOUND RIGHT HAND OVERWING HATCH 1/4 TURN SLIDE RELEASE PIN DISENGAGED. ENGAGED SLIDE RELEASE PIN. SLIDE ARMED INDICATION LIGHT ON DOORS ECAM PAGE IN VIEW..** (CLOSED)
